The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Variations on a theorem of Landau. I

Authors: Daniel Shanks and Larry P. Schmid
Journal: Math. Comp. 20 (1966), 551-569
MSC: Primary 10.46
MathSciNet review: 0210678
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.46

Retrieve articles in all journals with MSC: 10.46

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society